Header menu link for other important links
A new method for finding an optimal solution of fully interval integer transportation problems
P. Pandian,
Published in
Volume: 4
Issue: 36-39
Pages: 1819 - 1830
A new method namely, separation method based on zero point method [9] is proposed for finding an optimal solution for integer transportation problems where transportation cost, supply and demand are intervals. The proposed method is a nonfuzzy method and also, has been developed without using the midpoint and width of the interval in the objective function. The solution procedure is illustrated with a numerical example. The separation method can be served as an important tool for the decision makers when they are handling various types of logistic problems having interval parameters. Further, the proposed method is extended to fuzzy transportation problems.
About the journal
JournalApplied Mathematical Sciences